Alert archive / Tennessee / Tornado Warnings in 2015
Tornado Warning 27, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Dec 23, 2015, 5:40 PM CST for Decatur County, Hardin County, McNairy County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 5:40 PM CST (23:40 UTC)
- Expired
- Dec 23, 2015, 6:15 PM CST
- In force
- 35 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Decatur County, TN, Hardin County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 163 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 11:57 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989
WFUS54 KMEG 232340
TORMEG
TNC039-071-109-240015-
/O.NEW.KMEG.TO.W.0027.151223T2340Z-151224T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN HARDIN COUNTY IN WEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN WEST TENNESSEE...
SOUTHERN DECATUR COUNTY IN WEST TENNESSEE...
* UNTIL 615 PM CST
* AT 540 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS
LOCATED OVER MORRIS CHAPEL...OR 7 MILES NORTHWEST OF SAVANNAH...
MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN HARDIN...NORTHEASTERN MCNAIRY AND SOUTHERN DECATUR
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...RIGHT...SIBLEY...
BATH SPRINGS...COFFEE LANDING...THURMAN...CRUMP...FIVE FORKS...
DUNBAR...CERRO GORDO AND PLEASANT GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE
OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3539 8798 3539 8803 3535 8801 3532 8802
3521 8838 3522 8838 3533 8844 3554 8799
3552 8797 3548 8799 3547 8802 3545 8804
3542 8803 3541 8797
TIME...MOT...LOC 2340Z 239DEG 49KT 3529 8835
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
737
WWUS54 KMEG 232352
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CST WED DEC 23 2015
TNC109-240001-
/O.CAN.KMEG.TO.W.0027.000000T0000Z-151224T0015Z/
MCNAIRY TN-
552 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR NORTHEASTERN MCNAIRY COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WESTERN
TENNESSEE.
LAT...LON 3539 8798 3539 8803 3535 8801 3532 8802
3529 8822 3531 8826 3540 8828 3554 8799
3552 8797 3548 8799 3547 8802 3545 8804
3542 8803 3541 8797
TIME...MOT...LOC 2351Z 239DEG 49KT 3537 8818
$$
TNC039-071-240015-
/O.CON.KMEG.TO.W.0027.000000T0000Z-151224T0015Z/
HARDIN TN-DECATUR TN-
552 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR
NORTHEASTERN HARDIN AND SOUTHERN DECATUR COUNTIES...
AT 551 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS LOCATED
7 MILES SOUTHEAST OF SARDIS...OR 10 MILES NORTH OF SAVANNAH...MOVING
NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
SALTILLO...THURMAN...BATH SPRINGS...FIVE FORKS...DUNBAR...CERRO
GORDO...PLEASANT GROVE...SWIFT AND GUMDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3539 8798 3539 8803 3535 8801 3532 8802
3529 8822 3531 8826 3540 8828 3554 8799
3552 8797 3548 8799 3547 8802 3545 8804
3542 8803 3541 8797
TIME...MOT...LOC 2351Z 239DEG 49KT 3537 8818
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$815
WWUS54 KMEG 240009
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CST WED DEC 23 2015
TNC039-071-240017-
/O.EXP.KMEG.TO.W.0027.000000T0000Z-151224T0015Z/
HARDIN TN-DECATUR TN-
609 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR NORTHEASTERN HARDIN AND SOUTHERN DECATUR
COUNTIES WILL EXPIRE AT 615 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WESTERN
TENNESSEE.
LAT...LON 3539 8798 3539 8803 3535 8801 3532 8802
3529 8822 3531 8826 3540 8828 3554 8799
3552 8797 3548 8799 3547 8802 3545 8804
3542 8803 3541 8797
TIME...MOT...LOC 0005Z 239DEG 49KT 3537 8818
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 23, 3:23 PM CST, 2 hours 17 minutes earlier.
Area forecast discussion, Dec 23, 3:23 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 323 PM CST WED DEC 23 2015 .DISCUSSION... CURRENTLY...A LINEAR CLUSTER OF STRONG TO SEVERE THUNDERSTORMS IS MOVING ACROSS E AR AND MO BOOTHEEL APPROACHING THE MS RVR. SCATTERED SHOWERS AND A FEW THUNDERSTORMS PRECEDE THE CLUSTER OVER WEST TENNESSEE. EXPECT THE THUNDERSTORMS TO CONTINUE PROGRESSING EASTWARD THROUGH THE REST OF THE AFTERNOON AND EVENING. THE THREAT FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS CONTINUE FROM CLUSTER OF STORMS WITH THE BEST CHANCE OF TORNADOES CONTINUING ALONG AND SOUTH OF I-40 THROUGH EARLY EVENING. LATER IN THE EVENING...SHORTWAVE ENERGY WILL SHIFT FARTHER TO THE NORTH AND DECREASE THE POTENTIAL FOR SEVERE WEATHER. A WEAK COLD FRONT WILL MOVE THROUGH MOST OF THE FORECAST AREA BY LATE TONIGHT. THE FRONTAL BOUNDARY WILL STALL JUST S AND E OF THE FORECAST AREA THURSDAY THEN MOVE NORTHWARD AS A STRONG WARM FRONT ON CHRISTMAS DAY. HIGH CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN THURSDAY NIGHT THROUGH CHRISTMAS DAY FROM THE STRONG DYNAMIC LIFT AHEAD OF THE WARM FRONT IN CONJUNCTION WITH AMPLE MOISTURE. MARGINAL INSTABILITY WILL BE PRESENT ON CHRISTMAS BUT BE MORE ELEVATED NORTH OF THE BOUNDARY WHERE THE HEAVIEST RAIN WILL OCCUR. THE UNSEASONABLY WARM PATTERN WILL CONTINUE INTO THE WEEKEND. SATURDAY WILL BE MAINLY DRY AS THE WARM FRONT WILL BE WELL TO THE NORTH. A STRONG UPPER LOW WILL APPROACH BY LATE SUNDAY INTO MONDAY. MEANWHILE...A COLD FRONT WILL TRY TO ADVANCE SOUTHWARD INTO THE NORTH PART OF THE FORECAST AREA SUNDAY AFTERNOON. EXPECT EITHER A COLD FRONT OR OCCLUDED FRONT FROM THE WEST TO MOVE QUICKLY INTO THE AREA LATE SUNDAY OR MONDAY DEPENDING WHICH MODEL SOLUTION IS CORRECT. A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST ALONG AND AHEAD OF THIS BOUNDARY. A MUCH COOLER AND DRIER AIRMASS WILL ADVECT INTO THE AREA TUESDAY AND WEDNESDAY. EXPECT THE MORE SEASONABLY COOLER AIRMASS TO REMAIN IN PLACE BEYOND WEDNESDAY OF NEXT WEEK. SWC && .AVIATION... 18Z TAFS NUMEROUS THUNDERSTORMS...POSSIBLY SEVERE...SPREADING OVER THE AREA IS THE CONCERN FOR THIS FORECAST CYCLE. AS THE FRONT STALLS ACROSS NORTH MISSISSIPPI LATER TONIGHT THE RISK FOR VICINITY THUNDERSTORMS WILL CONTINUE AT TUP. BELLES && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 23, 4:40 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 440 PM CST WED DEC 23 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-250045- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 440 PM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF A UNION CITY TENNESSEE TO SOMERVILLE TENNESSEE TO MARKS MISSISSIPPI LINE INTO TONIGHT. TORNADOES...SOME OF WHICH MAY BECOME STRONG ALONG WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THUNDERSTORMS THAT REACH SEVERE LIMITS. THE TIME OF GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE BETWEEN NOW AND 11 PM CST. RESIDENTS OF THE MID SOUTH AND TRAVELERS COMING THROUGH THE AREA FOR THE CHRISTMAS HOLIDAY ARE STRONGLY URGED TO REMAIN WEATHER AWARE THROUGH TONIGHT AND BE PREPARED TO QUICKLY TAKE APPROPRIATE SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS YOUR LOCATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ACROSS THE MID SOUTH ON CHRISTMAS DAY AND POSSIBLY AGAIN BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS THE ENTIRE MID SOUTH ESPECIALLY THIS EVENING AND TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS. SJM
In the hours before
Local storm report, Dec 23, 5:05 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL MASON 35.41N 89.54W
12/23/2015 E1.50 INCH TIPTON TN FIRE DEPT/RESCUE
PING PONG SIZE HAIL IN MASON TN
&&
AJCLocal storm report, Dec 23, 5:07 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO WALNUT 34.95N 88.90W
12/23/2015 TIPPAH MS TRAINED SPOTTER
WEDGE TORNADO ON THE GROUND ON HIGHWAY 72 JUST EAST OF
WALNUT MISSISSIPPI.
&&
AJCLocal storm report, Dec 23, 5:18 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BARTLETT 35.22N 89.84W
12/23/2015 E0.50 INCH SHELBY TN TRAINED SPOTTER
0350 PM HAIL BARTLETT 35.22N 89.84W
12/23/2015 E0.50 INCH SHELBY TN TRAINED SPOTTER
0400 PM HAIL 2 E DYERSBURG 36.04N 89.34W
12/23/2015 E1.00 INCH DYER TN TRAINED SPOTTER
QUARTER SIZED HAIL AND GUSTY WINDS ON EAST SIDE OF
DYERSBURG.
0418 PM HAIL MASON 35.41N 89.54W
12/23/2015 E1.50 INCH TIPTON TN FIRE DEPT/RESCUE
PING PONG SIZE HAIL IN MASON TN
0448 PM TORNADO HOLLY SPRINGS 34.77N 89.44W
12/23/2015 MARSHALL MS AMATEUR RADIO
MULTIPLE TREES AND HOMES DAMAGED NEAR TCHULOHOMA AND HWY
5. HIGHWAY 5 IS NOW CLOSED.
0448 PM TORNADO 1 N ASHLAND 34.85N 89.18W
12/23/2015 BENTON MS EMERGENCY MNGR
MULTIPLE INJURIES REPORTED JUST NORTH OF ASHLAND. A
COMMAND POST HAS BEEN SETUP AT THE FIRE STATION. POWER IS
OUT THROUGHOUT THE CITY.
0507 PM TORNADO WALNUT 34.95N 88.90W
12/23/2015 TIPPAH MS TRAINED SPOTTER
WEDGE TORNADO ON THE GROUND ON HIGHWAY 72 JUST EAST OF
WALNUT MISSISSIPPI.
&&
AJCLocal storm report, Dec 23, 5:21 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO 2 S MIDDLETON 35.03N 88.89W
12/23/2015 HARDEMAN TN TRAINED SPOTTER
SIGNIFICANT DAMAGE REPORTED JUST SOUTH OF MIDDLETON NEAR
THE MISSISSIPPI AND TENNESSEE BORDER.
&&
AJCLocal storm report, Dec 23, 5:29 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
529 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO 1 S COMO 34.50N 89.94W
12/23/2015 PANOLA MS BROADCAST MEDIA
MULTIPLE DAMAGED HOMES JUST SOUTH OF COMO MISSISSIPPI.
RELAYED VIA SOCIAL MEDIA. TIME IS RADAR ESTIMATED.
&&
AJCLocal storm report, Dec 23, 5:39 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TORNADO 1 E CANAAN 34.93N 89.12W
12/23/2015 BENTON MS PUBLIC
MULTIPLE STRUCTURES DAMAGED. PICTURE RELAYED VIA SOCIAL
MEDIA SHOWING FIELD OF DEBRIS NEAR CANAAN.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 10:01 PM CST | River Flood Advisory | MEG | Decatur, Hardin | 4 days |
| Dec 23, 11:46 AM CST | River Flood Advisory | MEG | Dyer, Lake, Lauderdale | 4 days |
| Dec 23, 2:04 PM CST | Severe Thunderstorm Warning | MEG | Lake, Obion | 41 min |
| Dec 23, 2:49 PM CST | Flash Flood Warning | MEG | Dyer, Lake, Obion | 3 hr |
| Dec 23, 2:50 PM CST | Severe Thunderstorm Warning | MEG | Dyer | 25 min |
| Dec 23, 2:53 PM CST | Tornado Warning | MEG | Dyer | 37 min |
| Dec 23, 3:51 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 24 min |
| Dec 23, 4:10 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Tipton | 35 min |
| Dec 23, 4:18 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Weakley | 27 min |
| Dec 23, 4:21 PM CST | Tornado Warning | MEG | Crockett, Gibson, Weakley | 24 min |
| Dec 23, 4:27 PM CST | Flash Flood Warning | MEG | Carroll, Dyer, Gibson, Henry, Obion, Weakley | 3 hr |
| Dec 23, 4:33 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henderson, Madison | 42 min |
| Dec 23, 4:45 PM CST | Tornado Warning | MEG | Gibson, Henry, Weakley | 45 min |
| Dec 23, 4:56 PM CST | Tornado Warning | MEG | Hardeman, McNairy | 49 min |
| Dec 23, 5:10 PM CST | Severe Thunderstorm Warning | MEG | Benton, Henry, Weakley | 35 min |
| Dec 23, 5:31 PM CST | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 44 min |
| Dec 23, 5:32 PM CST | Flash Flood Warning | MEG | Chester, Henderson, Madison | 3 hr |
| Dec 23, 5:55 PM CST | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Henderson | 23 min |
Nearby
Tornado Warnings in Tennessee, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.